MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V*HOME, ENGLISH
Medical Device Problem Codes Device Alarm System (1012); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Ventec received a copy of a voluntary medwatch report which advised of the following event: "the ventilator circuit disconnect alarm did not alarm when the patient became disconnected from the ventilator.Family also reported the ventilator sounded different than it normally did and stated the pressure sounded more 'muffled' coming from the vent (not as loud)." ventec reached out to the initial reporter for additional information about the patient.Ventec was advised that they were unable to share any additional information about the patient, but did confirm that there was no patient harm as a result of the reported issue.
 
Additional Manufacturer Narrative
H6: the customer has advised that they do not plan to return the device at this time.In the event that the device is returned for an evaluation, ventec will submit a follow-up report as defined by 21 cfr 803.56.Ventec performed a review of the device's manufacturing records which showed all requirements were met.Final test specifications were acceptable.No non-conformities or anomalies were found related to this complaint when reviewing the device history record.Trend analysis and risk analysis were considered acceptable.The device has not been returned to ventec for an evaluation.The cause of the reported issue could not be determined.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key25250679
Report Number3013095415-2026-00335
Device Sequence Number10548263
Product Code CBK
UDI-Device Identifier00855573007822
UDI-Public(01)00855573007822(11)250624
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberV*HOME, ENGLISH
Device Catalogue NumberPRT-01444-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age12 MO
Patient SexMale
Patient Weight10 KG